# SDR CALA2020010600108

- Difficulty date: December 26, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 64,601 hours, 23,005 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORZ STAB STA 92.70 VERT STIFFENER NO.3 HAS VISIBLE CRACK. REF BY PEMCO 2645N837. REPAIR VERTICAL STIFFENER NO.3 AT RH HORZ STAB STA 92.7 I.A.W B7 38-800 SRM 55-10-09 REP 5 & 55-10-01 REP 11 IS A CATEGORY B REPAIR & REQUIRES INSPECTION THRES HOLD OF 56,000 TOTAL FLIGHT C YCLES DVI & EXTERNAL LOW FREO. EDDY CURRENT INSPECTION AT 9,000 FLIGHT CYCLES. WORK PERFORMED BY V927851. ENTERED. COMPLETE /RCL
